Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What causes rapid heartbeat through both ears while on xanax and ambien?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2419 Questions
heart beating quickly through both ears. i took 3 xanax instead of three baby asprin and took 1 ambien about 3 hours ago. and yes i forgot to take my high blood pressure meds this am. will i be okay?
Posted Thu, 30 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Saumya Mittal 52 minutes later
Brief Answer: Take medicines and ecg Detailed Answer: Hi, welcome to our site. I am Dr Saumya Mittal. Read your query. That is a very significant question and i appreciate your problem. I will try my best to answer your query Xanax and Aspirin are two different medicines.One cannot replace the other. Right now the combination you have taken is basically antianxiety medicines with sedative action. You should take your aspirin as well as bp medicines. I would also like to know what bp medicines you are on, cause if it is a betablocker, then that alone will help control your palpitations I will also suggest that you get an electrocardiogram as soon as possible. a more detailed medical and treatment history is appreciable. I hope this helps you. Inform the reports mentioned above so i can be of help further. Best of luck. I have given you the answer to the maximum considering the information provided. The results of the tests could further enhance my answer to you. Please do understand that some details could be extracted from a detailed history and examination. Looking forward to your return query with the details asked so that I can help you further. (If the answer has helped you, please indicate this)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor